Publication
Title
On Hochschild cohomology and Morita deformations
Author
Abstract
Language
English
Source (journal)
International mathematics research notices
Publication
2009
ISSN
1073-7928
1687-0247
Volume/pages
17(2009), p. 3221-3235
ISI
000269205300004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.10.2009
Last edited 02.02.2018
To cite this reference